# SDR CA040316011

- Difficulty date: March 16, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Adapter
- Part number: 46200161310105
- Condition: Unsecure
- Location: Unfeathering
- Component: Governor, Woodward
- Component part number: 210625T
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECEIVING AN EXCHANGE GOVERNOR FROM MFG. IT WAS NOTED THAT THE 4620-016 UNFEATHERING ADAPTER PLATE WAS MISSING LOCKWIRE AND THE RESET SOLENOID 1310-105 WAS FOUND TO BE LOOSE AND POORLY LOCKED. THE UNFEATHERING PLATE WAS THEN LOCKED AND THE SOLENOID WAS TIGHTENED AND LOCKED PROPERLY.
